American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. T. Stafford and M. Van den Bergh. Noncommutative curves and noncommutative surfaces. Bull. Amer. Math. Soc. 38 (2001) 171-216. MR 1816070.
Abstract, references, and article information   
View Article: PDF

[2] Usha N. Bhosle. Moduli of parabolic $G$-bundles. Bull. Amer. Math. Soc. 20 (1989) 45-48. MR 955315.
Abstract, references, and article information   
View Article: PDF

[3] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[4] M. Buchner and W. Kucharz. Algebraic vector bundles over real algebraic varieties. Bull. Amer. Math. Soc. 17 (1987) 279-282. MR 903732.
Abstract, references, and article information   
View Article: PDF

[5] P. E. Newstead. On the relations between characteristic classes of stable bundles of rank 2 over an algebraic curve. Bull. Amer. Math. Soc. 10 (1984) 292-294. MR 733699.
Abstract, references, and article information   
View Article: PDF

[6] George Kempf. Inversion of Abelian integrals. Bull. Amer. Math. Soc. 6 (1982) 25-32. MR 634432.
Abstract, references, and article information   
View Article: PDF

[7] E.Graham Evans and Phillip Griffith. Syzygies of small rank. Bull. Amer. Math. Soc. 4 (1981) 329-330. MR 609043.
Abstract, references, and article information   
View Article: PDF

[8] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information   
View Article: PDF

[9] Stephen S. Shatz. Degeneration and specialization in algebraic families of vector bundles. Bull. Amer. Math. Soc. 82 (1976) 560-562. MR 0407020.
Abstract, references, and article information   
View Article: PDF

[10] James L. Heitsch. A cohomology for foliated manifolds. Bull. Amer. Math. Soc. 79 (1973) 1283-1285. MR 0515732.
Abstract, references, and article information   
View Article: PDF

[11] A. Iarrobino. Punctual Hilbert schemes. Bull. Amer. Math. Soc. 78 (1972) 819-823. MR 0308120.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia